MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP OLECRANON PL 2H/LT/90MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP OLECRANON PL 2H/LT/90MM; PLATE, FIXATION, BONE
Model Number 02.107.302
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on an unknown date, the variable angle locking compression plate (va-lcp) olecranon plate will be revised on (b)(6) 2021.The patient pulled the proximal fragment out of the screws.Removal is due to failed fixation.It was unknown if the revision surgery was completed.There was patient consequence reported.This complaint involves (11) devices.This report is for (1) 2.7mm/3.5mm va-lcp olecranon pl 2h/lt/90mm.This is report 1 of 11 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Patent identifier: (b)(6).Event year is reported as 2021; however exact date of event is unknown.Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM/3.5MM VA-LCP OLECRANON PL 2H/LT/90MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
ELMIRA
35 airport road
horseheads NY 14845
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12887753
Report Number2939274-2021-06848
Device Sequence Number1377525
Product Code HRS
UDI-Device Identifier10886982029331
UDI-Public(01)10886982029331
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.107.302
Device Catalogue Number02.107.302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2021
Initial Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: CORTEX; UNK - SCREWS: VA LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale